Travelling wave behaviour of crystal dissolution in porous media flow

Tijdschriftartikel

Duijn, van, C.J. & Knabner, P. (1997). Travelling wave behaviour of crystal dissolution in porous media flow. European Journal of Applied Mathematics, 8(1), 49-72. In Scopus Cited 20 times.

Abstract

 

In this paper we present a model for crystal dissolution in porous media and analyse travelling wave solutions of the ensuing equations for a one-dimensional flow situation. We demonstrate the structure of the waves and we prove existence and uniqueness. The travelling wave description is characterized by a rate parameter k and a diffusion / dispersion parameter D. We investigate the limit processes as k -> 8 and D -> 0 and we obtain expressions for the rate of convergence. We also present some numerical results.